| Model Number |
MMT-522NAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they experienced high blood glucose on (b)(6) 2018 with blood glucose of 401 mg/dl at the time of the incident.The customer was trying to reconnect a set that they had disconnected at the quick release.The customer had issues reconnecting another set as well.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the set was removed.The insulin pump will not be returned for analysis.